# SDR DALA2021011300203

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,179 hours, 9,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 10h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE ESCAPE LIGHT PATH AT 10H BROKEN.  CORRECTIVE ACTION: R & R BROKEN LIGHT AT 10H OPERATIONS CHECK GOOD, PER A330-300 AMM 33-51.
